MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Model Number 8713050
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).A follow-up report will be provided after the examination results are available.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Event or Problem Description
According to the event description: allegedly, 12 hours were set, but the solution is said to have run through in 1 hour.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.General information: complaint: (b)(4).Information to the sample: model: infusomat space, article number: 8713050, serial number/batch: (b)(6), software version: n030004, hours of operation: 16282, further information: n/a.Investigation results: history inspection: the device history files were read and analyzed.The device history files from 2024-12-30 were investigated.A infusomat safeset line was selected and the infusion started with a rate of 1200ml/h over 12 hours.After 1 hour the upstream alarm occurred and the infusion stopped.At this time, (b)(4) was infused.It could not be excluded that the volume and the rate was reversed.No other abnormalities were found.Visual inspection: a visual inspection was performed.The cover caps on the screw pillars, and the technician seal (49-02-1350) on the lower housing were intact and undamaged.The device shows age related signs of wear and tear but no visible damage are to locate.Functional inspection: a functional test was performed.The device passes the self-test.A space line was inserted, and the pump identified the line, and it could be selected from the menu.It was possible to put the pump in operation.Pressure inspection: in checking the downstream-sensor the electronic pressure cut-off and the mechanical pressure limitation of the device were tested, according to the requirements of the technical safety check.The device matches the required values and standards.All measured values are within our specification.Flow rate inspection: a delivery accuracy measurement according to iec 60601-2-24 was arranged.Here a nominal flow rate of 100 ml/h was chosen.The assessed average deviation "a" of the second operating hour was measured and resulted in a value of -0,20%.((accuracy of set delivery rate should be: ± 5 % according to iec/en 60601-2-24) the device matches the required values and standards.All measured values are within our specification.Disassembling: the device was disassembled and the inside was investigated.Inside the device could be found liquid residues on the lower housing, the emc protection shield, the bottom inner frame and the mainboard.Judgment: the complaint could not be confirmed.Summing up all tests, the infusomat space operates within our specification.No product deviation.Addition information: it could not be excluded that the volume and the rate was reversed.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key21355225
Report Number9610825-2025-00010
Device Sequence Number9079037
Product Code FRN
UDI-Device Identifier04046963716752
UDI-Public(01)04046963716752
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8713050
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown